# SDR DALA2022060303890

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,499 hours, 16,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 R1 DOOR KNUCKLE KNOCKER WILL NOT EXTEND DURING THE ARMING PROCESS. CORRECTIVE ACTION: FOUND PLASTIC ANGLE INSIDE KNUCKLER KNOCKER BROKEN, FWD TO MEL 52-11-01 (8812476)
